# SDR CAL960078

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 727243
- Aircraft serial: 21663
- System (JASC): 2170 · Humidity Control System
- Part: Coalscer Bag
- Condition: Dirty
- Location: Rt A/C Pack
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT NR 566 - EWR - THE RIGHT AIR CONDITIONING PACK BEGAN TO PRODUCE SMOKE IN THE CABIN WHILE ON DESCENT INTO EWR.  THE COOLING DOOR WAS OPENED TO BRING TEMPERATURE DOWN AND THE SMOKE STOPPED.  THE AIRCRAFT LANDED AT EWR WITHOUT INCIDENT.  THE RIGHT PACK WATER SEPARATOR BAG WAS REMOVED AND REPLACED.  THE ENGINES WERE RUN AT VARIOUS POWER SETTINGS WITH THE PACKS OPERATING AND NO SMOKE WAS OBSERVED.  (M)
